# SDR SIMA201036204

- Difficulty date: December 23, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 16,785 hours, 15,075 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 6306
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4217 ON APPROACH THE CREW REPORTED THE MAIN GEAR WAS DOWN & LOCKED.  AT 1000 FEET THE RIGHT MAIN SHOWED INTRANSIT, THEN UNLOCKED.  AFTER GO AROUND CYCLED GEAR TWICE AND PERFORMED ABNORMAL LANDING GEAR EXTENSION AND TOUCH DOWN LANDING WAS LOCKED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD DOWNLOCK PROXIMITY SWITCH IAW M/M 32-61-02.  THE OPERATIONAL CHECK SEVERAL TIMES WAS GOOD IAW M/M 32-32-00.  NO DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
